| Catalog Number |
115-435 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade unknown", "pain" and "exchange from a textured to smooth".Later the healthcare professional confirmed "rupture", "pain", "asymmetry", "different", "capsular contracture - baker grade iii/iv" and an "exchange of textured device" via mammogram.This record is for the right side.Device remains implanted.The device will be returned.
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2020-05422.A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii/iv.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade unknown", "pain" and "exchange from a textured to smooth".Later the healthcare professional confirmed "rupture", "pain", "asymmetry", "different", "capsular contracture - baker grade iii/iv" and an "exchange of textured device" via mammogram.This record is for the right side.Device remains implanted.
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade unknown", "pain" and "exchange from a textured to smooth".Later the healthcare professional confirmed "rupture", "pain", "asymmetry", "different", "capsular contracture - baker grade iii/iv" and an "exchange of textured device" via mammogram.This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ anxiety - product/ procedure: unable to observe through visual inspection as it is a physiological phenomenon.¿ pain: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (deformation, creases, wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h.6.